# SDR 20001227SH028

- Difficulty date: February 20, 1996
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N302NL
- Make and model: Extra EA 300
- Aircraft serial: 062
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wire
- Part number: PC43402A0
- Condition: Bent
- Location: Trim Contr Lever
- Part time: 420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM FORWARD SPRING STEEL WIRE WAS FOUND BENT CLOSE TO THE TRIM CONTROL LEVER.  THIS RENDERED THE SYSTEM UNUSABLE AND UNAIRWORTHY DUE TO THE POSITION IT WAS IN WHEN IT WAS BENT REMAINS.  THE PILOT COULD POSSIBLY NOT KNOW IT WAS BENT AS IT FEELS FREE WHEN OPERATED IN THE COCKPIT.  (X)
